# SDR DALA2024010210754

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0128384) FWD CARGO COMPARTMENT STA 500A R/H FRAME HAS DENT ON INNER CHORD AT RBL 34 WL 161. REPAIRED IAW B737 SRM 53-30-07-2R.
